# SDR G41A9202021

- Difficulty date: September 20, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N924PS
- Make and model: Lear 60LEAR
- Aircraft serial: 60050
- Aircraft time: 11,847 hours, 7,760 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Component: Oil Pump
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON SEPTEMBER 20, 2021 N924PS DEPARTED EMPTY FROM KDAL HEADING TO KMAF. THE CAPTAIN NOTICED THE LH ENGINE OIL PRESSURE INDICATOR SHOWED ZERO PSI AND THE LOW OIL PRESSURE LIGHT ON THE ANNUNCIATOR PANEL WAS ON. HE MOVED THE THROTTLE LEVER TO IDLE THEN TO CUTOFF AND REQUESTED A RETURN TO KDAL. AFTER LANDING SAFELY AT DAL, MAINTENANCE WAS CALLED TO INVESTIGATE THE LOSS OF OIL PRESSURE. DALLAS AIRMOTIVE INFORMED ATI MAINTENANCE THAT THE ENGINE AND COWLING WERE OIL SOAKED. NO DEFINITIVE CAUSE OF LOSS OF OIL AND OIL PRESSURE COULD BEEN DETERMINED. OIL WAS ADDED AND ENGINE WAS MOTORED - SLIGHT OIL PRESSURE WAS INDICATED. AN ENGINE START WAS ATTEMPTED AND MAINTENANCE THOUGHT A "HUNG" START RESULTED. WITH FURTHER INVESTIGATION, MAINTENANCE FOUND THAT THE N1 STAGE HAD SEIZED. THE ENGINE WILL BE REMOVED FROM THE AIRCRAFT AND DISASSEMBLED TO TRY TO DETERMINE THE CAUSE.
